# SDR UALA2013020500701

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,784 hours, 7,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: 1223001902009
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DOOR 2L, WINDOW SHADE BROKEN.  REPLACED WINDOW SHADE ASSY.
